# SDR R61A201310141009

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 16,082 hours, 12,843 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 17 Df
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE SERVICE DOOR ABOVE SEATS 17 D & F OPENED AND THE O2 MASKS DROPPED OUT. MAINTENANCE RESTOWED PASSENGER O2 MASKS IAW AMM AND OPS CHECKED GOOD.
